# SDR AALA201712129039

- Difficulty date: December 11, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stowage Box
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK STOWAGE CRASH AXE IN COCKPIT. REPLACED STOWAGE CRASH AXE IN COCKPIT PER AMM 51-42-11-001.
